Crossref journal-article
Springer Science and Business Media LLC
Letters in Mathematical Physics (297)
Bibliography

Ioffe, D. (1996). On the extremality of the disordered state for the Ising model on the Bethe lattice. Letters in Mathematical Physics, 37(2), 137–143.

Dates
Type When
Created 20 years, 9 months ago (Nov. 9, 2004, 6:35 a.m.)
Deposited 6 years, 4 months ago (April 8, 2019, 11:21 p.m.)
Indexed 3 weeks, 2 days ago (Aug. 6, 2025, 10 a.m.)
Issued 29 years, 2 months ago (June 1, 1996)
Published 29 years, 2 months ago (June 1, 1996)
Published Print 29 years, 2 months ago (June 1, 1996)
Funders 0

None

@article{Ioffe_1996, title={On the extremality of the disordered state for the Ising model on the Bethe lattice}, volume={37}, ISSN={1573-0530}, url={http://dx.doi.org/10.1007/bf00416016}, DOI={10.1007/bf00416016}, number={2}, journal={Letters in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Ioffe, Dmitry}, year={1996}, month=jun, pages={137–143} }